Alert archive / Montana / Red Flag Warnings in 2019

Red Flag Warning 4, NWS Great Falls, MT

July 29, 201917 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 29, 2019, 2:07 PM MDT for 17 counties in Montana. It took effect at Jul 30, 2019, 12:00 PM MDT. It was in force for 9 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 29, 2019, 2:07 PM MDT (20:07 UTC)
In effect from
Jul 30, 2019, 12:00 PM MDT
Expired
Jul 30, 2019, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 33 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 1:30 PM MDTHAIL 0.73 Nne Helena, MT
Jul 30, 1:45 PM MDTTSTM WND GST 424 N East Helena, MTMESONET STATION EW5549 HELENA.
Jul 30, 2:38 PM MDTTSTM WND GST 445 Wsw Great Falls, MTASOS STATION KGTF GREAT FALLS.
Jul 30, 8:59 PM MDTWILDFIREClancy, MTCORRECTS PREVIOUS WILDFIRE REPORT FROM CLANCY. FIRE IGNITED BY LIGHTNING FIRE RUNNING AND SPOTTING TANKER AND HELO RESPONDED.
Jul 30, 8:59 PM MDTWILDFIREClancy, MTFIRE RUNNING AND SPOTTING TANKER AND HELO RESPONDED.
Jul 30, 9:03 PM MDTWILDFIREMontana City, MTCORRECTS PREVIOUS WILDFIRE REPORT FROM MONTANA CITY. LOCATION: HIGHWAY 282 BETWEEN MONTANA CITY AND CLANCY. PINE NEEDLES NEXT TO RESIDENCE IGNITED BY LIGHTNING.
Jul 30, 9:03 PM MDTWILDFIREMontana City, MTPINE NEEDLES NEXT TO RESIDENCE IGNITED BY LIGHTNING.
Jul 30, 9:10 PM MDTWILDFIREMontana City, MTLOCATION: SSE ASPECT BELOW STRAWBERRY FIRE IGNITED BY LIGHTNING IN A ROCKY PILE WITH DEAD TIMBER AND DUFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2019-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2019-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2256 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WWUS85 KTFX 292007
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
207 PM MDT Mon Jul 29 2019

MTZ112-113-301115-
/O.NEW.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
207 PM MDT Mon Jul 29 2019

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112 AND 113...

The National Weather Service in Great Falls has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from 
noon to 9 PM MDT Tuesday.

* AFFECTED AREA...Fire Weather Zones 112 and 113.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Gusty westerly winds will make it difficult to contain
  any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ118-300300-
/O.CON.KTFX.FW.W.0003.190729T2100Z-190730T0300Z/
Helena and Townsend Ranger Districts of the Helena National Forest-
207 PM MDT Mon Jul 29 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING AND A MIX OF WET AND DRY THUNDERSTORMS WITH GUSTY 
AND ERRATIC OUTFLOW WINDS FOR FIRE WEATHER ZONE 118...

* AFFECTED AREA...Fire Weather Zone 118.

* LIGHTNING...A mix of wet and dry thunderstorms will create 
  numerous lightning strikes across the district.

* IMPACTS...Lightning strikes could create new fires. Strong 
  outflow winds from any storms could allow fires to grow quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
5 follow-up statements
615 
WWUS85 KTFX 300238
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
838 PM MDT Mon Jul 29 2019

MTZ118-300600-
/O.EXT.KTFX.FW.W.0003.000000T0000Z-190730T0600Z/
Helena and Townsend Ranger Districts of the Helena National Forest-
838 PM MDT Mon Jul 29 2019

...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
DRY THUNDERSTORMS WITH GUSTY AND ERRATIC OUTFLOW WINDS FOR FIRE
WEATHER ZONE 118...

* AFFECTED AREA...Fire Weather Zone 118.

* LIGHTNING...A mix of wet and dry thunderstorms will move through
  the northern portions of the district between 930 PM and
  Midnight.

* IMPACTS...Lightning strikes could create new fires. Strong 
  outflow winds from any storms could allow fires to grow quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ112-113-301100-
/O.CON.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
838 PM MDT Mon Jul 29 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
112 AND 113...

* AFFECTED AREA...Fire Weather Zones 112 and 113.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
225 
WWUS85 KTFX 300535
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
1135 PM MDT Mon Jul 29 2019

MTZ118-300645-
/O.EXP.KTFX.FW.W.0003.000000T0000Z-190730T0600Z/
Helena and Townsend Ranger Districts of the Helena National Forest-
1135 PM MDT Mon Jul 29 2019

...RED FLAG WARNING FOR DRY THUNDERSTORMS WITH GUSTY AND ERRATIC 
OUTFLOW WINDS FOR FIRE WEATHER ZONE 118 WILL EXPIRE AT MIDNIGHT MDT
TONIGHT...

The risk for scattered dry thunderstorms has diminished. As a
result, the Red Flag Warning will be allowed to expire.

$$

MTZ112-113-301100-
/O.CON.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
1135 PM MDT Mon Jul 29 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
112 AND 113...

* AFFECTED AREA...Fire Weather Zones 112 and 113.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
309 
WWUS85 KTFX 300905
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
305 AM MDT Tue Jul 30 2019

MTZ114-115-117-302300-
/O.EXA.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Central and Eastern Lewis and Clark National Forest Areas-
305 AM MDT Tue Jul 30 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
114, 115, AND 117...

The National Weather Service in Great Falls has issued a Red Flag
Warning for gusty winds and low humidity, which is in effect from 
noon today to 9 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zones 114, 115 and 117.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 18 percent.

* TEMPERATURES...In the lower 80s.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ118-302300-
/O.EXA.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Helena and Townsend Ranger Districts of the Helena National Forest-
305 AM MDT Tue Jul 30 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR LIGHTNING AND A MIX OF WET AND DRY THUNDERSTORMS WITH GUSTY 
AND ERRATIC OUTFLOW WINDS FOR FIRE WEATHER ZONE 118...

The National Weather Service in Great Falls has issued a Red Flag
Warning for LIGHTNING AND A MIX OF WET AND DRY THUNDERSTORMS WITH GUSTY 
AND ERRATIC OUTFLOW WINDS, which is in effect from noon today to 9
PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 118.

* LIGHTNING...A mix of wet and dry thunderstorms will create 
  numerous lightning strikes across the district.

* IMPACTS...Lightning strikes could create new fires. Strong 
  outflow winds from any storms could allow fires to grow quickly.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ112-113-302300-
/O.CON.KTFX.FW.W.0004.190730T1800Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
305 AM MDT Tue Jul 30 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 112 AND 113...

* AFFECTED AREA...Fire Weather Zones 112 and 113.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...In the mid 80s.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
981 
WWUS85 KTFX 302235
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
435 PM MDT Tue Jul 30 2019

MTZ112>115-117-310300-
/O.CON.KTFX.FW.W.0004.000000T0000Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Central and Eastern Lewis and Clark National Forest Areas-
435 PM MDT Tue Jul 30 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114,
115, AND 117...

* AFFECTED AREA...Fire Weather Zones 112, 113, 114, 115 and 117.

* WINDS...West 10 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* TEMPERATURES...In the lower to mid-80s.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ118-310300-
/O.CON.KTFX.FW.W.0004.000000T0000Z-190731T0300Z/
Helena and Townsend Ranger Districts of the Helena National Forest-
435 PM MDT Tue Jul 30 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING AND A MIX OF WET AND DRY THUNDERSTORMS WITH GUSTY
AND ERRATIC OUTFLOW WINDS FOR FIRE WEATHER ZONE 118...

* AFFECTED AREA...Fire Weather Zone 118.

* LIGHTNING...A mix of wet and dry thunderstorms will create 
  numerous lightning strikes across the district.

* IMPACTS...Lightning strikes could create new fires. Strong 
  outflow winds from any storms could allow fires to grow quickly.

* IMPACTS...Gusty westerly winds will make it difficult to 
  contain any new fire starts in areas that have dried out.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
332 
WWUS85 KTFX 310302
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
902 PM MDT Tue Jul 30 2019

MTZ112>115-117-118-310415-
/O.EXP.KTFX.FW.W.0004.000000T0000Z-190731T0300Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Hill and Blaine Counties-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-Chouteau and Fergus Counties-
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
902 PM MDT Tue Jul 30 2019

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 112, 113, 
114, 115, 117, AND 118...

Winds have begun to diminish and humidity levels continue to
recover. In addition, thunderstorm activity has diminished across
the region. 

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 29, 11:50 AM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 29, 11:50 AM MDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1150 AM MDT Mon Jul 29 2019

Aviation Section Updated.

.UPDATE...

Skies are clear across our forecast area this morning, except for
the MT/ID border where clouds are peeking over the line from
showers in ID. Expect scattered thunderstorms over Southwest
Montana through late afternoon. Only minor updates were posted to
the forecast to better capture observed trends.

&&

.SYNOPSIS...

Upper level high pressure ridge will be over the region for very
warm to hot conditions through the week. Isolated to scattered
showers and thunderstorm are possible across portions of central
and southwest Montana each day, mainly during the afternoon and
evening hours. Smoke and haze from area wildfires could reduce
visibility at times.

&&

.AVIATION...
Updated 1140 AM MDT Mon Jul 29 2019 (18Z/29 TAFs)

Isolated/scattered thunderstorms expected across Southwest MT after
18Z and continuing through about 03Z Tuesday. Remainder of the
forecast area will be mostly clear to partly cloudy and dry with
widespread VFR conditions. However, areas of smoke/haze from
wildfires could reduce visibilities to MVFR conditions at times,
especially near KHLN.

&&

.PREV DISCUSSION...
/ISSUED 525 AM MDT Mon Jul 29 2019/

A high pressure ridge aloft will continue to build over the Great
Basin and Four Corners Region early in the week with southwest
flow aloft prevailing over Montana. A disturbance in the flow
aloft will move into far southwest Montana today, bringing
scattered wet and dry thunderstorms, mainly south of a line from
Helena to White Sulphur Springs. Remainder of the forecast area
can expect mostly clear to partly cloudy skies with very warm
temperatures and breezy winds. Somewhat stronger winds are
expected across north central Montana on Tuesday. These windy
conditions combined with very low humidity could bring an
increasing risk for critical fire weather conditions to this
region by afternoon. This will continue to be monitored for
possible highlights.

Later in the week, models indicate that the upper level ridge will
slide eastward into the southern and central Rocky Mountain
Region. This pattern will allow for an increasing amount of
monsoon moisture to be picked up and brought into Montana by
southwesterly flow aloft. By Friday, models suggest that an upper
level trough will move into British Columbia and the Pacific
Northwest coast. This system is expected to flatten the upper
ridge somewhat as it moves northeastward into southern or central
Alberta by Saturday night. Model solutions diverge for Sunday and
Monday as the GFS weakens this low and moves it eastward through
Canada leaving Montana beneath zonal flow and allowing cooler
Canadian air to filter into the state. Meanwhile, the ECMWF
develops a second low over southern British Columbia with
shortwave ridging developing over Montana for much warmer
conditions. The official forecast will use the National Blend of
Models (NBM) which trends toward the GFS with high temperatures
cooling into the 80s for the weekend and early next week. Isolated
to possible scattered showers and thunderstorms will remain
possible during this period as well. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  89  57  90  56 /   0   0  10  10
CTB  84  50  87  52 /   0   0   0   0
HLN  89  56  88  54 /  10  40  20  20
BZN  87  52  88  51 /  30  40  10  20
WEY  79  43  83  43 /  30  50  20  20
DLN  83  51  85  49 /  40  40  20  10
HVR  90  56  94  57 /   0   0  10  10
LWT  84  55  88  55 /   0  20  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 3 PM this afternoon to 9 PM MDT this
evening Helena and Townsend Ranger Districts of the Helena
National Forest.

Red Flag Warning from 1 PM this afternoon to 9 PM MDT this
evening Deerlodge/Western Beaverhead National Forest...Eastern
Beaverhead National Forest.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:22 PM MDTSpecial Weather StatementTFXMadison38 min
Jul 29, 5:40 PM MDTSpecial Weather StatementTFXBroadwater, Jefferson, Meagher35 min
Jul 29, 5:57 PM MDTSpecial Weather StatementTFXGallatin, Madison48 min

Nearby

Red Flag Warnings in Montana, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.